MAUDE Adverse Event Report: BIOMET 3I NANOTITE TM TAPERED CERTAIN® IMPLANT 4 X 10MM; DENTAL IMPLANT.

BIOMET 3I NANOTITE TM TAPERED CERTAIN® IMPLANT 4 X 10MM; DENTAL IMPLANT.
Model Number NINT410
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Information (3190)
Date of Event 07/26/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It is reported that the implant nint410 in site #19 was fractured and removed.
 
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).A nanotite tm tapered certain® implant 4 x 10mm (item # nint410) was returned for investigation.Visual inspection of the returned product identified clearly evident fractures that have broken off portions of the implant, as well as a heavy coating of residue.The reported device was located on tooth # 19 and was used for approximately 4 years.Pictures or x-ray images were not provided.A device history review was performed and no related nonconformances were noted.Also, a complaint history search was performed using our complaint handling system and there were no additional related complaints for this product lot.Complainant reported hex fractured due to crown not stable.The reported complaint is confirmed through visual inspection of the returned product.A definitive root cause for this complaint could not be determined.The following sections have been updated: b4: date of this report.D4: expiration date, udi.G4: date received by manufacturer.G7: type of report, follow-up number.H2: follow up type.H3: device evaluated by manufacturer: change ¿no' to 'yes.' h4: device manufacture date.H6: evaluation codes.H10: additional narrative.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
NANOTITE TM TAPERED CERTAIN® IMPLANT 4 X 10MM
Common Device Name
DENTAL IMPLANT.
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key9075057
Report Number0001038806-2019-01072
Device Sequence Number2452189
Product Code DZE
UDI-Device Identifier00844868011125
UDI-Public(01)00844868011125(17)190924(10)2014091001(241)NINT410
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K063341
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/01/2019
Device Model NumberNINT410
Device Catalogue NumberNINT410
Device Lot Number2014091001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/19/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/19/2019
Supplement Date Received by Manufacturer11/04/2019
Initial Report FDA Received Date09/17/2019
Supplement Report FDA Received Date11/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;